March 15, 2010

2

Are Headaches A Side Effect Of The HCG Diet

  • March 15, 2010
  • Brian Connole
  • Share
  • Headaches, A Horrible Side Effect Of The HCG Diet

    It's not uncommon to get headaches when you are not eating enough throughout the day.

    What Causes A Headache?

    A headache is caused from low blood sugar stimulating the nerve pathways, but the specific mechanics aren't exactly known. If you find yourself frequently getting headaches on the HCG Diet, this could be because you are only eating 500 calories a day.

    The body's blood sugar depends on glucose levels. Glucose comes from eating carbohydrates such as potatoes and bread, which you aren't allowed to have on the HCG 500 Calorie Diet. When glucose enters the bloodstream, it provides energy to the cells. The glucose that isn't needed right away, is converted to a form called glycogen and is stored in the liver and muscle cells.

    If a person isn't eating, the blood sugar begins to drop and the body converts the glycogen back to glucose. The glucose released raises the blood sugar back to a normal level.

    Treating A Headache On The HCG Diet:

    So these are the reasons that you get a headache while on the HCG Diet, here is what you can do about it. The HCG Diet Protocol allows you to take Asprin only! I have also been told that eating an apple or drinking more water can help get rid of a headache while on the diet.
    Not everyone gets headaches on the HCG Diet, but the people who do usually start getting them around the 3rd or 4th injection day.

    Do you get headaches on the HCG Diet? Tell me about it in a comment. Thanks for visiting the HCG Diet Information Blog!

    If you find this blog useful, please help me share it using the buttons below. Thank you!

    OUR TOP 10 HCG BLOG POSTS